# SDR DXTA2014092505894

- Difficulty date: September 24, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N801QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600601
- Aircraft time: 9,153 hours, 7,619 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 1134160
- Part serial: 6663
- Condition: Failed
- Part time: 9,153 hours, 7,619 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR WAS NOTED.  DENSE SMOKE CAME OUT COMBINED WITH STRONG ELECTRICAL ODOR WHEN CREW OPENED ELECTRICAL COMPARTMENT.   REMOVED AND REPLACED FAILED COMPRESSOR MOTOR ASSY, DRYER & DRIVE BELT FOR A/C PALLET  IAW  MM 21-00-07 & MM 21-52-00.  SYS LEAK & OPS CHECKED GOOD.
